# SDR JGVR20180301001

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 9,980 hours, 6,526 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Deflector
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED APU COOLING DUCT INLET DEFLECTOR, PERFORMED ULTRA SONIC THICKNESS AND EDDY CURRENT CRACK INSPECTION AND REPORTED TO TEXTRON FOR DISPOSITION. TREATED, PRIMED AND PAINTED AND REINSTALLED PART PER TEXTRON MEMO.
